JNMP Author Index

A

B

C

D

E

F

G

H

I

J

K

L

M

N

O

P

Q

R

S

T

U

V

W

X

Y

Z

 

 
There are 158 author-names starting with S :
   
SABATIER, P C Generalised Inverse Scattering for a Linear PDE Associate to KdV
SABATIER, Pierre C Elbow Scattering and Boundary Value Problems of NLPDE
Sahadevan, R. Polynomial integrals for third- and fourth-order ordinary difference equations
SAIED, Effat A. Similarity Solutions for a Nonlinear Model of the Heat Equation
SAKOVICH, S Yu On Integrability of Differential Constraints Arising from the Singularity Analysis
SAKOVICH, S Yu Addendum to: "Coupled KdV Equations of Hirota-Satsuma Type" (J. Nonlin. Math. Phys. Vol. 6, No.3 (1999), 255­262)
SAKOVICH, S Yu A System of Four ODEs: The Singularity Analysis
SAKOVICH, S.Yu. Coupled KdV Equations of Hirota-Satsuma Type
SAKOVICH, S.Yu. On Integrability of a (2+1)-Dimensional Perturbed KdV Equation
SALVATORI, M C A Two-Phase Free Boundary Problem for the Nonlinear Heat Equation
SALVATORI, M C On a One-Phase Stefan Problem in Nonlinear Conduction
SAMOILENKO, ANATOLIJ Differential Equations for the Components of the Canonical Chua's Circuit and its General Properties
SAMOILENKO, Yu.I. Three-Generation Distler-Kachru Models
SAMOILENKO, Yurii S. When is a sum of projections equal to a scalar operator?
SAMOILENKO, Yurii S. On Representations of -Algebras in Mathematical Physics
SAMOILENKO, Yurii S. Representations of -algebras and dynamical systems
Sampedro, Javier A Model of Heart Rate Kinetics in Response to Exercise
SAMSONOV, Maxim Classical quasi-trigonometric r-matrices of Cremmer-Gervais type and their quantization
SAMULIAK, R. Neumann-Bogolyubov-Rosochatius Oscillatory Dynamical Systems and their Integrability Via Dual Moment Maps. Part I
SAMULYAK, R.V. The Integrability of Lie-invariant Geometric Objects Generated by Ideals in the Grassmann Algebra
SAMULYAK, Roman New Mathematical Models for Particle Flow Dynamics
SAMUSENKO, P.F. Derivation of asymptotical formulas for resolution of systems of differential equations with symmetrical matrices
Sanchez-Rey, Bernardo Approximation of Solitons in the Discrete NLS Equation
Sanchez-Sastre, E. Coupling Nonlinear Sigma-Matter to Yang-Mills Fields: Symmetry Breaking Patterns
SANDERS, Jan A A Remark on Nonlocal Symmetries for the Calogero­Degasperis­Ibragimov­Shabat Equation
SANDERS, Jan A Ghost Symmetries
SANDERS, Jan A On Testing Integrability
SANSONNET, Y The Numerical Study of the Solution of the 4 0 Model
SANTANDER, Mariano Separable Potentials and a Triality in Two-Dimensional Spaces of Constant Curvature
SANTINI, P M Integrable and Nonintegrable Initial Boundary Value Problems for Soliton Equations 1
SARIDAKIS, Yiannis G. Quantization of Soliton Cellular Automata
SARLET, W. Application of the theory of separability of second-order differential equations
SARMA, Debojit Soliton Solutions of the N = 2 Supersymmetric KP Equation
SASAKI, R Universal Lax Pair for Generalised Calogero­Moser Models
SASAKI, Ryu Shape Invariant Potentials in "Discrete Quantum Mechanics"
Sasaki, Ryu New Quasi-Exactly Solvable Difference Equation
SATIR, Ahmet Differential Constraints Compatible with Linearized Equations
SATSUMA, J Reductions of Integrable Lattices
SATTA, Giovanni Bäcklund transformations for the rational Lagrange chain
SATTINGER, D H Peakon-Antipeakon Interaction
SCARFONE, A M Nonlinear Gauge Transformation for a Quantum System Obeying an Exclusion-Inclusion Principle
SCHIEBOLD, Cornelia On Negatons of the Toda Lattice
SCHIEF, W K Vortex Trains in Super-Alfvénic Magnetogasdynamics. Application of Reciprocal-Bäcklund Transformations
SCHIEF, Wolfgang Karl Lattice Geometry of the Discrete Darboux, KP, BKP and CKP Equations. Menelaus' and Carnot's Theorems
SCHLICHENMAIER, Martin Deformation quantization for almost-Kähler manifolds
Schlurmann, Torsten On the Recovery of the Free Surface from the Pressure within Periodic Traveling Water Waves
SCHMID, Rudolf A Finite Dimensional Completely Integrable System Associated with the WKI- and Heisenberg Hierarchies
SCHÜRMANN, H W Integral Equation Approach for the Propagation of TE-Waves in a Nonlinear Dielectric Cylindrical Waveguide
SCHWARZMAN, Ossip Chevalley's theorem for the complex crystallographic groups
SCHWARZMAN, Ossip Complex crystallographic Coxeter groups and affine root systems
SCIACCA, Vincenzo Discrete KP Equation and Momentum Mapping of Toda System
Scimiterna, Christian Multiscale Expansion and Integrability Properties of the Lattice Potential KdV Equation
SELIGMAN, T H Canonically Transformed Detectors Applied to the Classical Inverse Scattering Problem
SEMENOV, V V Massless Pseudo-scalar Fields and Solution of the Federbush Model
SEN, Dolan Chapa On the Moyal Quantized BKP Type Hierarchies
Senosiain, M.J. On Differential Operators on Sequence Spaces
SENTHILVELAN, M Extended Prelle-Singer Method and Integrability/Solvability of a Class of Nonlinear nth Order Ordinary Differential Equations
SERDOBOLSKII, V.I. Limit Spectra of Random Gram Matrices
SERGANOVA, V On Einstein Equations on Manifolds and Supermanifolds
SERGEEV, A Enveloping Superalgebra U(osp(1|2)) and Orthogonal Polynomials in Discrete Indeterminate
SERGEEV, A Superanalogs of the Calogero Operators and Jack Polynomials
SERGEEV, S.M. On Exact Solution of a Classical 3D Integrable Model
SERGYEYEV, Artur A Remark on Nonlocal Symmetries for the Calogero­Degasperis­Ibragimov­Shabat Equation
Series, the Psi Singularity Analysis and a Function Unifying
SEROV, Mykola I. Conditional and Nonlocal Symmetry of Nonlinear Heat Equation
SEROVA, Maria Symmetry Properties of Generalized Gas Dynamics Equations
SHABAT, A B Towards a Theory of Differential Constraints of a Hydrodynamic Hierarchy
SHABAT, Alexei Universal Solitonic Hierarchy
SHAPOVALOV, A.V. Semiclassical Solutions of the Nonlinear Schrödinger Equation
SHAPOVALOV, A.V. Functional Algebras and Dimensional Reduction in the LPDEs Integration Problem
SHAPOVALOV, Alexander Manin-Olshansky Triples for Lie Superalgebras
SHARKOVSKY, Alexander Universal Phenomena in Solution Bifurcations of Some Boundary Value Problems
Sheftel, M. B. Symmetry Reductions of Second Heavenly Equation and 2+1-Dimensional Hamiltonian Integrable Systems
Sheftel, M. B. Lift of Invariant to Non-Invariant Solutions of Complex Monge-Ampère Equations
SHERESHEVSKII, I A Random Groups in the Optical Waveguides Theory
SHERESHEVSKII, I A A Finite Dimensional Analog of the Krein Formula
SHERESHEVSKII, I A Solving the Difference Initial-Boundary Value Problems by the Operator Exponential Method
SHERMENEV, Alexander Nonlinear Wave Equation in Special Coordinates
SHESTOPALOV, Y Integral Equation Approach for the Propagation of TE-Waves in a Nonlinear Dielectric Cylindrical Waveguide
SHIN, Sunyoung Canonical Analysis of Symmetry Enhancement with Gauged Grassmannian Model
SHIROKOV, I.V. Functional Algebras and Dimensional Reduction in the LPDEs Integration Problem
SHKIL, M.I. Derivation of asymptotical formulas for resolution of systems of differential equations with symmetrical matrices
SHKIL, Mykola On Asymptotic Methods in the Theory of Differential Equations of Mathematical Physics
SHMOISH, Michael Nonisospectral Flows on Semi-infinite Jacobi Matrices
SHPYTKO, Volodymyr On Relativistic Mass Spectra of a Two-Particle System
SHRESHEVSKII, I A Orthogonalization of Graded Sets of Vectors
SHTELEN, V.M. On Asymptotic Nonlocal Symmetry of Nonlinear Schrödinger Equations
SHTELEN, Vladimir Lorentz Transformations for the Schrödinger Equation
SIGURDSSON, Gunnar On Some Almost Quadratic Algebras Coming from Twisted Derivations
SIGURDSSON, Gunnar Bosonic Realizations of the Colour Heisenberg Lie Algebra
SILVESTROV, Sergei D On Some Almost Quadratic Algebras Coming from Twisted Derivations
SILVESTROV, Sergei D Bosonic Realizations of the Colour Heisenberg Lie Algebra
SILVESTROV, Sergei D Twisted Volterra equation
SILVESTROV, Sergei D Burchnall-Chaundy Theory for q-Difference Operators and q-Deformed Heisenberg Algebras
SILVESTROV, Sergei D. Representations of Algebras Associated with a Möbius Transformation
SIMONOV, Yu A RG Solutions for s at large Nc in d = 3 + 1 QCD
SIMSEK, Yilmaz New approach to the complete sum of products of the twisted (h, q)-Bernoulli numbers and polynomials
SIMSEK, Yilmaz An invariant p-adic q-integral associated with q-Euler numbers and polynomials
SIVAK, Andrij Universal Phenomena in Solution Bifurcations of Some Boundary Value Problems
Sjoberg, Astri Filtration of a Visco-Elastic Liquid with Relaxation: a Note on Lie Point Symmetries and Reductions
SKRYPNIK, W.I. On Quantum Systems of Particles with Singular Magnetic Interaction
SLAWIANOWSKI, Jan J. Geodetic Systems on Linear and Affine Groups. Classics and Quantization.
SLAWIANOWSKI, Jan J. Classical and Quantized Affine Physics: A Step towards it
SMALIJ, Volodymyr On the Symmetry of Some Nonlinear Generalization of a Vector Subsystem of the Maxwell Equations
SMIRNOV, Roman G Intrinsic Characterizations of Orthogonal Separability for Natural Hamiltonians with Scalar Potentials on Pseudo-Riemannian Spaces
SMIRNOV, Y Integral Equation Approach for the Propagation of TE-Waves in a Nonlinear Dielectric Cylindrical Waveguide
SOH, C WAFO Reduction of Order for Systems of Ordinary Differential Equations
SOH, C WAFO Basis of Joint Invariants for (1 + 1) Linear Hyperbolic Equations
SOKALSKA, D Existence of Dual Equations by Means of Strong Necessary Conditions - Analysis of Integrability of Partial Differential Nonlinear Equations
SOKALSKI, K Existence of Dual Equations by Means of Strong Necessary Conditions - Analysis of Integrability of Partial Differential Nonlinear Equations
SOKOLOV, V V Factorization of the Loop Algebras and Compatible Lie Brackets
SOKOLOV, V.I. A Model of Control of an Equation for Two-Electron Interaction
SOKOLOV, V.V. Generalized Operator Yang-Baxter Equations, Integrable ODEs and Nonassociative Algebras
SOLOMIN, Jorge E Noncentral Extensions as Anomalies in Classical Dynamical Systems
SOMMACAL, M Periodic Solutions of a Many-Rotator Problem in the Plane. II. Analysis of Various Motions
SOMMACAL, M Periodic Solutions of a System of Complex ODEs. II. Higher Periods
SOMMACAL, Matteo Periods of the Goldfish Many-Body Problem
SOPHOCLEOUS, Christodoulos Continuous and Discrete Transformations of a One-Dimensional Porous Medium Equation
SORIN, A Hidden N = (2|2) Supersymmetry of the N = (1|1) Supersymmetric Toda Lattice Hierarchy
SORIN, A S A Note on Fermionic Flows of the N=(1|1) Supersymmetric Toda Lattice Hierarchy
SORIN, A. Real Forms of the Complex Twisted N=2 Supersymmetric Toda Chain Hierarchy in Real N=1 and Twisted N=2 Superspaces
Sotomayor, Jorge Hopf Bifurcations in a Watt Governor with a Spring
SPELIOTOPOULOS, Achilles D The Landau­Ginzberg Theory for the Two-Dimensional Bose Gas
SPICHAK, Stanislav On the Poincaré-Invariant Second-Order Partial Equations for a Spinor Field
SPRINGBORN, Boris A. The Toy Top, an Integrable System of Rigid Body Dynamics
STEFANIDOU, G A fuzzy difference equation of a rational form
STEPIN, S. A. Scattering and Spectral Singularities for some Dissipative Operators of Mathematical Physics
Stirling, James Robert A Model of Heart Rate Kinetics in Response to Exercise
Stirling, James Robert The Point of Maximum Curvature as a Marker for Physiological Time Series
STOHNY, Valery Symmetry Properties and Exact Solutions of the Fokker-Planck Equation
STOLIN, Alexander Classical quasi-trigonometric r-matrices of Cremmer-Gervais type and their quantization
STOYANOV, Ognyan S. Coadjoint Poisson Actions of Poisson-Lie Groups
STRACHAN, I.A.B. Jordan Manifolds and Dispersionless KdV Equations
STRACHAN, Ian A B A note on the relationship between rational and trigonometric solutions of the WDVV equations
Straley, J. P. On the Origin of Fractional Shapiro Steps in Systems of Josephson Junctions with Few Degrees of Freedom
STRASBURGER, Aleksander A new derivation of the plane wave expansion into spherical harmonics and related Fourier transforms
STUART, J T The Time Periodic Solution of the Burgers Equation on the Half-Line and an Application to Steady Streaming
SUHOV, Yuri A Three State Hard-Core Model on a Cayley Tree
SURIS, Yuri B Time Discretization of F. Calogero's "Goldfish" System
SURIS, Yuri B Lax Matrices for Yang-Baxter Maps
SURIS, Yuri B Integrable Discretizations of Some Cases of the Rigid Body Dynamics
SURIS, Yuri B. r-Matrices for Relativistic Deformations of Integrable Systems
SVANSTEDT, Nils Correctors for the Homogenization of Monotone Parabolic Operators
SVANSTEDT, Nils Existence and Homogenization of the Rayleigh-Bénard Problem
SVETLICHNY, George Symmetries of Separating Nonlinear Schrödinger Equations
SVETLICHNY, George Nonlinear Schrödinger Equations and the Separation Property
SVETLICHNY, George Non-linear Schrödinger Equations, Separation and Symmetry
SVIRSHCHEVSKII, Sergey R. Invariant Linear Spaces and Exact Solutions of Nonlinear Evolution Equations
SYM, Antoni Solitons of Wave Equation
SYMENOH, Z.I. Symmetry of Equations with Convection Terms
SYMENOH, Zoya Symmetry of the Schrödinger Equation with Variable Potential
SYMENOH, Zoya Parasupersymmetric Quantum Mechanics with Arbitrary p and N
SZABLIKOWSKI, Blazej M Gauge Transformation and Reciprocal Link for (2+1)-Dimensional Integrable Field Systems
SZMIGIELSKI, J Peakon-Antipeakon Interaction
Szmigielski, Jacek Continuous and Discontinuous Piecewise Linear Solutions of the Linearly Forced Inviscid Burgers Equation
SZYDLOWSKI, Marek Kovalevski Exponents and Integrability Properties in Class A Homogeneous Cosmological Models
SZYDlOWSKI, Marek Integrability and Non-Integrability of Planar Hamiltonian Systems of Cosmological Origin
SZYDLOWSKI, Marek The Kaldor­Kalecki Model of Business Cycle as a Two-Dimensional Dynamical System